MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS MRI; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS MRI; ANESTHESIA UNITS
Model Number 8607300
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fabius had a ventilator failure, no patient injury reported.
 
Additional Manufacturer Narrative
The log file was available for investigation.On the reported date of event, september 9th 2024 the reported ventilator failure could be confirmed.It was found that the airway pressure was more than 10mbar above the pmax limit adjusted by the user.In consequence a switch off of piston and pump was initiated for 200ms.If nevertheless the condition of a high airway pressure persists or returns within 2 seconds automatic ventilation is stopped as a safety measure.A corresponding "ventilator fail !!! alarm is posted.In case the airway pressure recovers, the device continues automatic ventilation without further interaction needed.As the issue could not be reproduced during on-site inspection and no hint for a device malfunction was found, it can be assumed that an external impact is likely, e.G.Patient coughing or repositioning of patient.In case automatic ventilation is shut down, manual ventilation and monitoring functions remain available.The number of similar cases, related to the same root cause.

Brand Name
FABIUS MRI
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key20426235
Report Number9611500-2024-00435
Device Sequence Number8506433
Product Code BSZ
UDI-Device Identifier04048675041498
UDI-Public(01)04048675041498(11)190923(93)8607300-47
Combination Product (Y/N)N
PMA/510(K) Number
K072884
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8607300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/13/2024
Initial Report FDA Received Date10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown